# SDR AU000225

- Difficulty date: February 17, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: D31050103
- Condition: Faulty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT DOOR ESCAPE SLIDE LANYARDS INCORRECTLY FITTED. PERSONNEL / MAINTENANCE ERROR
